Both of my children have started taking this medication. In the beginning i thought it was the (miricle) drug, however both of children are loosing wt. will not eat and one of them was rolling around on the floor and foaming at the mouth with severe abdominal cramps. I have decide to stop this medication immeadatly, sorry for the spelling!! I have been searching high and low online looking for information on stopping and found none.
I cannot blame you for stopping the med. Something is very wrong. It sounds almost like the one child had a seizure. I can't find anything about stopping it, but it is a stimulant and may cause some withdrawal symptoms, but your child is definately in trouble taking it. I would do just what you've done, stopped it. Call their doc first thing in the AM. If your child isn't better now, I would take him to the er.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Dec 2009 • 1 answer
Updated 12 Aug 2017 • 8 answers
Updated 2 Mar 2015 • 1 answer
I have been taking zoloft for about 6 wks. My nausea and headaches are unbearable. Should I stop and
Updated 3 Sep 2016 • 1 answer
Updated 24 Sep 2016 • 2 answers